Browsing İİBF - Makale Koleksiyonu | İşletme Bölümü / Department of Management by Citation "Haliloglu, E. & Johnston, E. H. (2005). Bounds for the faber coefficients of certain classes of functions analytic in an ellipse. Rocky Mountain Journal of Mathematics, 35(1), 167-179. doi:10.1216/rmjm/1181069774"
Now showing items 1-1 of 1
(Rocky Mt Math Consortium, 2005)Let Omega be a bounded, simply connected domain in C with 0 is an element of Omega and aOmega analytic. Let S(Omega) denote the class of functions F(z) which are analytic and univalent in Omega with F(0) = 0 and F'(0) = ...